Just had rather a bumpy - and indeed lumpy time - after the second of my three monthly hormone injections appears to have caused a very strong reaction.
The reason for this request is that I have had a pretty strong reaction to my second three monthly dosage on Thursday 9. I have ruled out Covid as I had tested myself prior to my injection and am still negative today.
I had the injection a week ago and within hours had developed a very peculiar tubular lump about four cms. long and two cms. in diameter. The following day my wife commented that I was very red in the face and a day later I began to feel quite awkward and uncoordinated during a short walk. I returned home feeling very tired and spent most of the day dozing and not eating anything as I was feeling quite nauseous. The next morning, I woke at about 03:00 with a head-ache and feeling clammy, nauseous and the left side of my face felt very tight.
In addition, my left arm had gone numb and whilst I had no chest pains I was worried about the possibility of a minor heart attack. My heart and O2 stats were OK but my blood pressure was 195/94 so I decided to wait until the morning when I felt better. I was tired through-out the day and felt dizzy whenever I stood up and a short walk again left me feeling uncoordinated as if I was slightly drunk and when I got home I immediately fell asleep.
The next day I felt better but a short drive required real concentration and again I had periods of physical and mental confusion. I have improved since then and my BP is well reduced but am still not feeling 100%. However, an e-mail to my designated support team got an immediate response and within hours the consultant was on the phone and we debated the possibility that the time release capsule had ruptured and given me the whole 3-month dose in one hit. He also promised to set up a scan to see if it had been some cardiac episode so, whilst it was an alarming time, I cannot complain about the speed of response.
Today yet another appointment with the radiotherapy department for a quick scan: this shows that the Lurking Lump has indeed shrunk slightly and, coupled with the news that my PSA level has been dramatically reduced is very encouraging. Also had the pleasure of a free tattoo - or rather three. Nothing fancy as they consist of three blotchy spots which will be used as triangulation points for the radio-therapy. Finally, am giving a large green goody bag full of exciting things like 37 self-administration enemas which alert one to the joys yet to come.
On reflection the strange sensations of previous days were pretty scary, especially in the middle of the night, but one has to get these things into perspective. If one is being given a drug which has the ability to kill the lurking lump by changing the manner in which one’s body functions, then it must have some side-effects.
So really all that one can do is just consider the alternative - shut-up and get on with it.